# SDR IXXA09SMN026S

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Condition: Cracked
- Location: Zone 500
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT WING CENTER LEADING EDGE UPPER SPLICE CRACKED AT STATION XS 427.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  FABRICATED SPLICE.  PERFORMED DYE PENETRANT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-2-1 FIGURE 12 SHEETS 1-4, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 57-2-1 FIGURE 12 SHEETS 1-3, SRM 51-5-2, SRM 51-1-8B, SRM 51-3-0, AND SRM 51-3-1.
